# SDR V0XD2019012901

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 35,730 hours, 24,422 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER THRUST REVERSER INBOARD STANDOFF BRACKET CRACKED. REPLACED RIGHT HAND THRUST REVERSER INBOARD STANDOFF BRACKET IAW SRM 51-42-13, 51-42-24 AND 51-40-11.
